American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60.60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 33 found      Go to page: 1 2

[1] Masatoshi Fukushima. Regular representations of Dirichlet spaces . Trans. Amer. Math. Soc. 155 (1971) 455-473. MR 0281256.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Ken iti Sato. L\'evy measures for a class of Markov semigroups in one dimension . Trans. Amer. Math. Soc. 148 (1970) 211-231. MR 0266309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] S. Horowitz. Strong ergodic theorems for Markov processes . Proc. Amer. Math. Soc. 23 (1969) 328-334. MR 0247656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] W. E. Pruitt and S. J. Taylor. The potential kernel and hitting probabilities for the general stable process in $R\sp{N}$ . Trans. Amer. Math. Soc. 146 (1969) 299-321. MR 0250372.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Simeon M. Berman. Harmonic analysis of local times and sample functions of Gaussian processes . Trans. Amer. Math. Soc. 143 (1969) 269-281. MR 0248905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Richard Isaac. Isomorphism and approximation of general state Markov processes . Trans. Amer. Math. Soc. 140 (1969) 367-380. MR 0242256.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] F. Dennis Sentilles. Existence of regular finite invariant measures for Markov processes. . Proc. Amer. Math. Soc. 21 (1969) 318-320. MR 0242262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] S. R. Foguel. Convex combinations of Markov transition functions . Proc. Amer. Math. Soc. 19 (1968) 345-349. MR 0225383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] T. E. Harris. Infinite-product Markov processes . Trans. Amer. Math. Soc. 130 (1968) 141-152. MR 0217873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. Wolfowitz. The moments of recurrence time . Proc. Amer. Math. Soc. 18 (1967) 613-614. MR 0219142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] V. E. Beneš. Existence of finite invariant measures for Markov processes . Proc. Amer. Math. Soc. 18 (1967) 1058-1061. MR 0219137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] J. A. Beekman. Gaussian-Markov processes and a boundary value problem . Trans. Amer. Math. Soc. 126 (1967) 29-42. MR 0203793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] S. R. Foguel. Existence of invariant measures for Markov processes. II . Proc. Amer. Math. Soc. 17 (1966) 387-389. MR 0193673.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Richard Isaac. On regular functions for certain Markov processes . Proc. Amer. Math. Soc. 17 (1966) 1308-1313. MR 0205330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] John de Pillis. Noncommutative Markov processes . Trans. Amer. Math. Soc. 125 (1966) 264-279. MR 0206730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Sidney C. Port. Equilibrium processes . Trans. Amer. Math. Soc. 124 (1966) 168-184. MR 0198546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] S. R. Foguel. Limit theorems for Markov processes . Trans. Amer. Math. Soc. 121 (1966) 200-209. MR 0185642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] S. R. Foguel. An $L\sb{p}$ theory for a Markov process with a sub-invariant measure . Proc. Amer. Math. Soc. 16 (1965) 398-406. MR 0176523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Lajos Takács. On the distribution of the supremum for stochastic processes with interchangeable increments . Trans. Amer. Math. Soc. 119 (1965) 367-379. MR 0208671.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Benton Jamison. Ergodic decompositions induced by certain Markov operators . Trans. Amer. Math. Soc. 117 (1965) 451-468. MR 0207041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] D. L. Hanson and L. H. Koopmans. A probability bound for integrals with respect to stochastic processes with independent increments . Proc. Amer. Math. Soc. 16 (1965) 1173-1177. MR 0184281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] R. M. Blumenthal and R. K. Getoor. Additive functionals of Markov processes in duality . Trans. Amer. Math. Soc. 112 (1964) 131-163. MR 0160269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Gerald Smith. Instantaneous states of Markov processes . Trans. Amer. Math. Soc. 110 (1964) 185-195. MR 0161374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] R. K. Getoor and J. W. Woll. Multiplicative functionals of a Markov process . Proc. Amer. Math. Soc. 15 (1964) 80-81. MR 0157403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Yuji Ito. Invariant measures for Markov processes . Trans. Amer. Math. Soc. 110 (1964) 152-184. MR 0158049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Marek Fisz. On the orthogonality of measures induced by $L$-processes . Trans. Amer. Math. Soc. 106 (1963) 185-192. MR 0143243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] R. K. Getoor. The asymptotic distribution of the number of zero-free intervals of a stable process . Trans. Amer. Math. Soc. 106 (1963) 127-138. MR 0145596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] John W. Woll. A property on homogeneous processes . Proc. Amer. Math. Soc. 13 (1962) 131-133. MR 0133866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] S. R. Foguel. Existence of invariant measures for Markov processes . Proc. Amer. Math. Soc. 13 (1962) 833-838. MR 0145590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Harold Widom. A two-sided absorption problem . Proc. Amer. Math. Soc. 12 (1961) 862-869. MR 0137146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 33 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia